Woman suffers agonizing rash after Oxford-AstraZeneca COVID vaccine

Woman suffers agonizing rash after Oxford-AstraZeneca COVID vaccine


A 41-year-old Scottish woman who received a COVID-19 vaccine broke out in a severe rash that has left her in agony more than two weeks after her fateful jab, according to a report.

Leigh King, of Wishaw in North Lanarkshire, got her first dose of the Oxford-AstraZeneca vaccine on March 12 but is still suffering from intense pain from the rash, which covers her face, chest and arms, the Wishaw Press reports.

“My skin was so sore and constantly hot. I have never felt pain like this – it has been a horrible experience,” said the hairdresser, the mother of a 13-year-old autistic boy named Aidan.

Trending: Why Is President Trump Pushing The Vaccine? Some Thoughts…

“I am a very healthy person and am not on any medication or anything like that. I am not even in a vulnerable category,” King told the news outlet. “I only got the vaccine as I am an unpaid carer for my son, who has autism and mobility issues.”

She added: “I haven’t

Continue reading

You Might Like

Do NOT follow this link or you will be banned from the site!
Thanks for sharing!
Send this to a friend